|HIV meds and Photophobia
Mar 21, 2010
Hello, I've started HAART (Isentress, Epivir, and Tenofovir) for almost 2 weeks and have noticed extreme eye sensitivity to light, especially when I'm outdoors or driving. Is this a possible side effect of any of these meds?
Response from Dr. Henry
I have not had any patients on that regimen report that problem to me nor am I aware of that being noted as a medication attributable side effect. If nay reader has a reference or has experienced the same light sensitivity on a raltegravir (Isentress) based regimen please post! KH
Anemia, Swollen Lymph Nodes and Muscle Cramps
its side effect or fair?
- Unprotected Oral Sex Without Ejaculation And HIV Transmission Risk
- What Is The Risk Of Getting HIV From Massage?
- What Is The Risk Of Vaginal Fisting?
- Sex With A Prostitute Afraid I Have HIV
- Black Spots After Getting A Tattoo Worried I Have HIV
- Itchy Testicles After Sex With Sex Worker Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.